zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Exact periodic cross-kink wave solutions and breather type of two-solitary wave solutions for the $(3 + 1)$-dimensional potential-YTSF equation. (English) Zbl 1219.35241
Summary: The (3+1)-dimensional potential-YTSF equation is investigated. Exact solutions with three-wave form including periodic cross-kink wave, periodic two-solitary wave and breather type of two-solitary wave solutions are obtained using Hirota’s bilinear form and generalized three-wave approach with the aid of symbolic computation. Moreover, the properties for some new solutions are shown with some figures.

35Q53KdV-like (Korteweg-de Vries) equations
35C08Soliton solutions of PDE
Full Text: DOI
[1] Ablowitz, M. J.; Clarkson, P. A.: Solitons, nonlinear evolution equations and inverse scattering transform, (1991) · Zbl 0762.35001
[2] Jimbo, M.; Miwa, T.: Solitons and infinite dimensional Lie algebras, Publ. res. Inst. math. Sci. 19, 943-1001 (1983) · Zbl 0557.35091 · doi:10.2977/prims/1195182017
[3] Dai, Zhengde; Li, Zitian; Liu, Zhenjiang; Li, Donglong: Exact cross kink-wave solutions and resonance for the Jimbo--Miwa equation, Physica A 384, 285-290 (2007)
[4] Dai, Zhengde; Li, Shaolin; Dai, Qingying; Huang, Jian: Singular periodic soliton solutions and resonance for the Kadomtsev--Petviashvili equation, Chaos solitons fractals 34, No. 4, 1148-1452 (2007) · Zbl 1142.35563 · doi:10.1016/j.chaos.2006.04.028
[5] Dai, Zhengde; Liu, Zhenjiang; Li, Donglong: Exact periodic solitary-wave solution for KdV equation, Chin. phys. Lett. 25, No. 5, 1531-1533 (2008)
[6] Dai, Zhengde; Li, Zitian; Liu, Zhenjiang: Exact homoclinic wave and soliton solutions for the 2D Ginzburg--landan equation, Phys. lett. A 372, 3010-3014 (2008) · Zbl 1220.35168 · doi:10.1016/j.physleta.2008.01.015
[7] Beals, R.; Rabelo, M.; Tenenblat, K.: Bäcklund transformations and inverse scattering and for some pseudo-spherical surface equations, Stud. appl. Math. 81, 125-151 (1988) · Zbl 0697.58059
[8] He, Ji-Huan; Wu, Xu-Hong: Exp-function method for nonlinear wave equations, Chaos solitons fractals 30, 700-708 (2006) · Zbl 1141.35448 · doi:10.1016/j.chaos.2006.03.020
[9] Dai, Chaoqing; Zhang, Jiefang: Application of he’s exp-function method to the stochastic mkdv equation, Intern. nonlinear sci. Numer. simul. 10, 675-680 (2009)
[10] Dai, Chaoqing; Zhang, Jiefang: Stochastic exact solutions and two-soliton solution of the Wick-type stochastic KdV equation, Eur. phys. Lett. 86 (2009)
[11] Zhang, Sheng: A generalized auxiliary equation method and its application to (2+1)-dimensional Korteweg-de Vries equations, Comput. math. Appl. 54, 1028-1038 (2007) · Zbl 1143.35363 · doi:10.1016/j.camwa.2006.12.046
[12] Wu, Guo-Cheng; Xia, Tie-Cheng: Uniformly constructing exact discrete soliton solutions and periodic solutions to differential--difference equations, Comput. math. Appl. 58, 2351-2354 (2009) · Zbl 1189.34123 · doi:10.1016/j.camwa.2009.03.022
[13] Dai, Chaoqing; Zhang, Jiefang: New Jacobian elliptic function method for nonlinear differential-difference equations, Chaos solitons fractals 27, 1042-1047 (2006) · Zbl 1091.34538 · doi:10.1016/j.chaos.2005.04.071
[14] Dai, Chaoqing; Wang, Yueyue; Zhang, Jiefang: Analytical spatiotemporal localizations for the generalized (3+1)-dimensional nonlinear Schrödinger equation, Opt. lett. 35, 1437-1439 (2010)
[15] Dai, Zhengde; Lin, Songqing; Fu, Haiming; Zeng, Xiping: Exact three-wave solutions for the KP equation, Appl. math. Comput. 216, No. 5, 1599-1604 (2010) · Zbl 1191.35228 · doi:10.1016/j.amc.2010.03.013
[16] Wang, Chuanjian; Dai, Zhengde; Mu, Gui; Lin, Songqing: New exact periodic solitary-wave solutions for new (2+1)-dimensional KdV equation, Commun. theor. Phys. 52, 862-864 (2009) · Zbl 1186.35193 · doi:10.1088/0253-6102/52/5/21
[17] Dai, Zhengde; Lin, Songqing; Fu, Haiming; Zeng, Xiping: Exact three-wave solutions for the KP equation, Appl. math. Comput. 216, No. 5, 1599-1604 (2010) · Zbl 1191.35228 · doi:10.1016/j.amc.2010.03.013
[18] Yu, S. J.; Toda, K.; Sasa, N.; Fukuyama, T.: N soliton solutions to the bogoyavlenskii--schiff equation and a quest for the soliton solution in (3+1) dimensions, Physics A 31, 3337-3347 (1998) · Zbl 0927.35102 · doi:10.1088/0305-4470/31/14/018
[19] Dai, Zhengde; Liu, Jun; Li, Donglong: Applications of HTA and EHTA to YTSF equation, Appl. math. Comput. 207, No. 2, 360-364 (2009) · Zbl 1159.35408 · doi:10.1016/j.amc.2008.10.042
[20] Zeng, Xiping; Dai, Zhengde; Li, Donglong: New periodic soliton solutions for the (3+1)-dimensional potential-YTSF equation, Chaos solitons fractals 42, 657-661 (2009) · Zbl 1198.35245 · doi:10.1016/j.chaos.2009.01.040